A female asked:
Disclaimer

pls help. having terrible headache on left back side of head which diddnt go away after taking diclifenac 75 mg. becomes worse when moving head.

2 doctor answers
Dr. Malinda Linn
13 years experience Family Medicine
Lots of options: Often headaches are caused by tension in the muscles of the neck pulling on the muscles in the head. These can often require anti-inflammatories and occassionally even muscle relaxers, massage or physical therapy. There are other possible causes, so you should not hesitate to be evaluated, especially if you have trouble with your vision, any other function, or the worst headache of your life.
Answered on Apr 16, 2016
2
2 thanks
Dr. Nathaniel Schuster
Specializes in Pain Management
Below: Is this headache more severe but similar to your past headaches, or is this different from your past headaches altogether? If so, you'll need a full exam. Feel free to consult me if you'd like to discuss further.
Answered on May 23, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 37-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Tension-type: Headache can develop from episodic Headache. The clinical presentation of attacks. The headaches are usually bilateral and diffuse and often have ten ... Read More
1
1 thank
A 27-year-old female asked:
Dr. Duane Keller
44 years experience Dentistry
Should be examined: Pain is an indication something is wrong. You may wish to check with your md or dentist, but this is not normal and should be examined now. If you c ... Read More
A 20-year-old female asked:
Dr. Nicholas Mexas
22 years experience Internal Medicine
How frequent??: Does not sound serious but if it is occurring frequently I would have it checked out. Most likely causes are migraine versus tension headache.
1
1 thank
A 38-year-old female asked:
Dr. Rifat Naghmi
45 years experience Internal Medicine
Vocodin: If you have migraine and take pain killers in excess you may get what is called analgesic or conversion headaches.
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month